RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 1, Pages 142–156 (Mi tmf5430)  

This article is cited in 2 scientific papers (total in 2 papers)

Motion of light in a centrally symmetric field in the relativistic theory of gravitation

A. V. Genk


Abstract: A study is made of the deflection of a light ray and the delay of a radio signal (Shapiro effect) in a centrally symmetric metric that generalizes in the relativistic theory of gravitation Fock's harmonic interval and contains a second constant (proportional to the radius of the body). It is shown that this constant (which depends on the structure of the central body) occurs explicitly in the expressions obtained for both effects and, therefore, can in principle be determined from the motion of light.

Full text: PDF file (1566 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:1, 98–108

Bibliographic databases:

Received: 07.05.1990

Citation: A. V. Genk, “Motion of light in a centrally symmetric field in the relativistic theory of gravitation”, TMF, 86:1 (1991), 142–156; Theoret. and Math. Phys., 86:1 (1991), 98–108

Citation in format AMSBIB
\Bibitem{Gen91}
\by A.~V.~Genk
\paper Motion of light in a~centrally symmetric field in the relativistic theory of gravitation
\jour TMF
\yr 1991
\vol 86
\issue 1
\pages 142--156
\mathnet{http://mi.mathnet.ru/tmf5430}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 1
\pages 98--108
\crossref{https://doi.org/10.1007/BF01018503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GC79000013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5430
  • http://mi.mathnet.ru/eng/tmf/v86/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Genk, “Spherical gravitational waves in the relativistic theory of gravitation”, Theoret. and Math. Phys., 91:2 (1992), 570–574  mathnet  crossref  mathscinet  isi
    2. Yu. M. Loskutov, K. V. Parfenov, “Solution of the equations of the relativistic theory of gravitation for equilibrium massive bodies with allowance for their equations of state”, Theoret. and Math. Phys., 94:1 (1993), 89–99  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:265
    Full text:83
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020